MAUDE Adverse Event Report: TYBER MEDICAL T-PAL PROTI 360; INTERBODY SPACER SYSTEM

TYBER MEDICAL T-PAL PROTI 360; INTERBODY SPACER SYSTEM
Model Number 108812007
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 12/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
At the time of investigation, there was no capa and no trends associated with this event type.The product is not available for return, and therefore cannot be evaluated.A review of lot 112210 was conducted.There was one nonconformance associated with this manufacturing lot.2 pieces were identified as missing coating and were scrapped.The lot met release requirements.Complaints of this nature are monitored through tracking and trending.If a trend is detected, further investigation will be conducted through the capa/continuous improvement process.No further action is required at this time.Complaint number (b)(4).
 
Event or Problem Description
On (b)(6) 2019, the primary mis-tlif procedure l5/s was performed to treat lumbar degenerative spondylolisthesis.The procedure was completed less than 30-minute surgical delay.On (b)(6) 2020, the following events were reported: the cage at l5/s1 had backed out.The screw at s1 right had broken off.The patient underwent a revision procedure which succeeded without further issues.The surgeon commented the following: the cage might have become loose which resulted in the back-out before bone healing.The back-out might have put extra load to the screw.No further information is available.This complaint involves two devices.

Brand Name
T-PAL PROTI 360
Common Device Name
INTERBODY SPACER SYSTEM
Manufacturer (Section D)
TYBER MEDICAL
83 s commerce way
suite 310
bethlehem PA 18017
MDR Report Key11132482
Report Number3012966183-2021-00001
Device Sequence Number19865006
Product Code MAX
UDI-Device Identifier00819917021622
UDI-Public00819917021622
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K172185
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/26/2023
Device Model Number108812007
Device Catalogue Number108812007
Device Lot Number112210
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2021
Initial Report FDA Received Date01/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;